# SDR JJBA20211019030

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 36,209 hours, 22,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE EMERGENCY LIGHT STRIP FROM SEAT 3C TO 5C NOT GLOWING. CHECKED RH EMERGENCY ILLUMINE-SCENT STRIP BETWEEN ROW 3D TO 5D. FOUND EMERGENCY ILLUMINE-SCENT STRIP TO FUNCTION NORMALLY.
